advertisement
Question
Posted by: Nina | 2007/12/05

Bleeding 24 days bad abdominal pain

I switched from Minerva to the Evra Patch. The first month was fine and had my period normally. Then when I started the 2nd month on the patch by my 2nd patch I started bleeding and since it hasn't stopped. I have been to my GP and he prescribed Duphaston 10mg to stop bleeding. I have been drinking this now for 8 days and it still hasn't stopped. I am also experiencing severe abdominal pain on my left side and it doesn't feel like period pains it's a different kind of pain but very sore. Any advice as to what might be wrong and what am I to do? Bleeding getting worse and so is the pain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have a cyst. You should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement